Side effects - Mephedrone and hppd

Discussion in 'Beta-Ketones' started by hustlinandbustlin, Nov 13, 2009.

  1. hustlinandbustlin

    hustlinandbustlin Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    Nov 13, 2009
    42 y/o
    I had aweird experience at the weekend - they did a few pills, followed by bits of coke on Saturday and then cracked on with Mephedrone the following night. 4 or 5 of them in the room experienced all the blacks changing to bright purples and all the green on the leaves of a plant in a room turning to blue.

    Has anyone else had this ? sounds like mild hppd - they said they haven't ever experienced anything like this before and pretty much all of them experienced it at the same time which I found rather odd. They said they were watching all the people in the room with dark hair - and they had bright purple hair. Think they only did around 2g between 5 of them. Strange effects I thought - wondered if it was because it was mixed with other stuff. No-one has suffered any side effects since they went to bed and woke up and have all felt okay this week - scary nonetheless
     
  2. Seaquake

    Seaquake Gold Member

    Reputation Points:
    1,034
    Messages:
    542
    Joined:
    Jul 12, 2009
    from U.K.
    hppd is when You get hallucinations long after the psychoactive is out of the swiy's system. I has heard of hallucinations with mephedrone but never experienced them, the only sight related problem he's had was trouble focusing/going crosseyed.
     
  3. hustlinandbustlin

    hustlinandbustlin Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    Nov 13, 2009
    42 y/o
    Spoke to SWIM and they said that having researched the HPPD symptoms that one of the main one's was black turning into purple - While they appreciate that stuff like this is supposed to happen long after it's out of their system the worrying thing is that these things were happening while they were in the system

     
  4. Seaquake

    Seaquake Gold Member

    Reputation Points:
    1,034
    Messages:
    542
    Joined:
    Jul 12, 2009
    from U.K.
    swim's point, though probably a bit too subtle was You were getting hallucinations from using mephedrone and the other things swiy'd taken, and not hppd. if it were hppd the colour changes would still be happening now. as you said after some sleep everything was normal it won't be hppd, merely hallucinations which are apparently possible with mephedrone. lose the ppd (as it's not been persistent) and it's just an h.